# SDR UIEA2021081601814

- Difficulty date: August 15, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 19,592 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Gasket
- Condition: Out Of Adjust
- Location: Anti Ice Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH ENG ANTI ICE ON LEFT DUCT PRESSURE DROPS TO 10 PSI (RT ABOVE 30).( ADJUSTED GASKET ON NOSE COWL ANTI-ICE DUCT PER B767 AMM 30-11-03. LEAK CHECK GOOD. ENGINE RUN TO 80% N2. )
